Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is scalp itching one of the side effect of Tugain ?

I Ambadas user of Tugain 5 from last 45 days from these days i had completed 60 ml (One bottle) and continuing the another currently i had itches on my head and i found small wounds and it causes lot of pain with itch.Why this happening to me? is this any side effect please reply me.
Wed, 4 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Dermatologist 's  Response
hi
i think u have side effect of tugain.
its contact irritant dermatitis due to alcohol of tugain.
apply topical antibiotic and then mild steroid cream
take cetrizine tab at night for itching
better to consult dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi...i was using reagain for hair from the last 4 month and i saw the result was good but now present i seeing the dendruff is increse daily and some contain is itching on my head daily so Dr. Prescribe me tugain foam 6 % so please advice me should i use this on daily basis and what is the result of tugain foam.

doctor1 MD

Dear Sir, I am from BLR I am suffering from hair loss from the past 5 years, i had thick hair so i was not taken care initianlly. now i am 27 year old, looking for some growth in my hair, front portion of head. From the past 1 year i am using Tugain 10%. Hair fall is reduced, but there is now marginal regrowth of hair. Kindly advise me the best treatement or shall i continue to Tugain 10% (Advised by doctor, after visual inspection). I have dandruff problem also, for this i am using fungizole shampoo. Is there any side effects if i use Tugain for long term??? Please advise me here.

doctor1 MD

Hi sir, my name is phani Kumar ,my age is 25.I am suffering with hyper tension for that I am using medicines. So. I have the hair falling also from 4 years , my hair is very thin and I am using tugain 5 oil. So, this tugain oil gives any side effects for me .I want to know about this

Recent questions on  Dermatitis

doctor1 MD

hi i have a re-occuring itchy red rash on my left buttocks cheek and I have been to the doctor and dermatitis took blood and cultures and tested negative for herpes so what could it be? went to a doctor that says it s poison ivy but wasn t never sitting or rolling in poison ivy

doctor1 MD

I am a female and am 12 years old and i have eczema(dermatitis). I have had these small red bumps and a rash on my left inner thigh. It really hurts when I walk. I have looked up a lot of info and some say it can be due to eczema. I usually always have rashes. I have had this rash with small red bumps for one week going on two weeks. I am super scared and nobody knows. I have put a warm washcloth with warm water on it for about a half hour and it just goes down a bit then starts again. I am not in any sexual incourse and I am super scared. Please help me. I dont know if it can get worse. Please.

doctor1 MD

I have a red rash on my chest. I was wondering if it could have been caused by red rice yeast. I had been taking one tablet until about two weeks ago, my gp suggested I up the dosage to two, then eventually three. I have not changed laundry detergent; in fact, I use the dye-free detergent. Could it be caused by a virus? Or is it dermatitis? I did have a rash on my hand this past spring which I thought was caused by contact with my horses hay. I was careful to use gloves and it went away. It seems to me I remember reading that yeast causes rashes. Thank you.

doctor1 MD

I ve had a itchy skin that started back in December. I thought it was usual wintertime dry skin, so I babied it used extra lotions. Then in Feburary I started with a rash started on legs and the spread all over. I m wondering if my birth control could cause this? I ve seen a dermatologist who did a biopsy and it came back dermatitis contact or atopic. I saw an allergist and came back no food allergies just regular seasonal allergies which I ve had my whole life but are managed through loratadine or Zyrtec . I m having a hard time believing this us caused by those when the rash started when there still snow in the ground. I ve been on prednisone about a month with no real relief I stopped my b/c for about 14 days and it cleared up and restarting the rash had reappeared. Could I have a delay reaction to it when I switched brands late October ? .

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed ( I know it's bad, but wanted to get some color for vacation). I burned slightly in this area. Is it...

doctor1 MD

My wife has had sores on her arms and legs for about 1 year. They're not painful unless she picks at them. When she does pick at them, there's a small, hard, round ball that comes off. Attached is a photo. Any ideas what this could be?